# SDR UIEA2020092212033

- Difficulty date: September 20, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,557 hours, 19,497 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Part number: 286T530690
- Condition: Inoperative
- Location: Start Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT START VALVE INOP.  REMOVED AND REPLACED RT ENGINE HARNESS, REF AMM 70-50-00.  REF START VALVE OPS NORMAL ON ENGINE RUN UP, IAW AMM 71-00-00.
